# SDR AMTA200300206

- Difficulty date: January 30, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Condition: Dislodged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT AFT SPAR INBOARD END HAS MIGRATING SHIM.  COMPLIED WITH ER/A 737-55N-5076 SECTION 1.  (M)
